MathSciNet Relay Station
MathSciNet bibliographic data
MR1642656 60H10 (35R60 49J40)
Pardoux, Etienne; Răşcanu, Aurel Backward stochastic differential equations with subdifferential operator and related variational inequalities. Stochastic Process. Appl. 76 (1998), no. 2, 191–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement